# SDR R61A2024081700365

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N762YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000941
- Aircraft time: 2,461 hours, 1,993 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 2300
- Condition: Failed
- Location: Mau 1
- Part time: 18,353 hours, 12,908 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH AND RH BRAKE FAULT DISPLAYED ON APPROACH, ATC DECLARED EMERGENCY, LANDED WITHOUT INCIDENT, REMOVED AND REPLACED BRAKE CONTROL MODULE 1, OPS CHECK GOOD.
